Access count of this item: 92

Files in This Item:
File Description SizeFormat 
KJ00004752104.pdf86.63 kBAdobe PDFView/Open
Title: Percolation Problem in an Inhomogeneous Bethe Lattice
Authors: 宮島, 佐介  KAKEN_name
庄司, 一郎  KAKEN_name
Author's alias: Miyajima, Sasuke
Shoji, Ichiro
Issue Date: 20-Oct-1974
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 23
Issue: 1
Start page: A15
End page: A17
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.23 No.1

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.